# SDR CHQA20120929377

- Difficulty date: September 29, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN FLOORBOARD STRUCTURE SUPPORT FLANGE INBOARD SIDE LEFT OMEGA FROM FRAME 20 TO FRAME 23.  THE LEFT INBOARD SIDE OMEGA BEAM FROM FRAME 20 TO FRAME 23 WAS REPAIRED IN ACCORDANCE WITH SRM 53-27-10.
